# SDR UIEA200600254

- Difficulty date: September 16, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 95,246 hours, 18,982 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 751780010005
- Part serial: XJEO5152
- Condition: Unserviceable
- Location: Nr 1 And 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSPONDER NR 1 AND NR 2 ALT REPORTING INCORRECTLY ABOVE 12,000 FT, AMBER "FAIL" LIGHT ON STEADY.  ATC REPORTED ALTITUDE FROM 7,000 TO FL 250 MOSTLY 7,000.  ON DESCENT AT APPROX 15,000 THE ATC READOUT STARTED, CLIMBING AND AT APPROX 12,000 FT MATCHED THE AIRPLANE ALTITUDE.  TWAS FMS 1 "FAIL" MSG DISPLAYED WITH GREEN LIGHTED X.  REMOVED AND REPLACED NR 1 AND NR 2 ATC XPONDER IAW AMM 34-53-02, OPS CHECK NORMAL.  SECURED CONNECTOR ON TAWS INDICATOR, OPS CHECK NORMAL IAW AMM 34-46-30.
